# SDR SWIA2020061051036

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN BS 280 AND 295.    EVALUATED AND FOUND TO BE OUT OF LIMITS, IAW SRM.  REMOVED AND REPLACED THE STRINGER IAW SRM AND DWG. PRESSURE LEAK CHECKED GOOD.
